Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can mutlivitamin supplements and Super B-Complex be taken for tingling feet and nervousness?

I am 62 year old African American male with hypothyroidism. I have difficulty driving due to slight tingling in feet and nervousness with fatigue in heavy traffic. I am not diabetic. I take mutlivitamin and super b complex. Will this condition resolve itself? Thanks.
Fri, 18 Dec 2015
Report Abuse
General & Family Physician 's  Response
Hi,
Taking multivitamin and B.complex supplements are useful for neuritis and nervousness.
But we should find out cause of tingling and fatigue on feet like pinched nerve pressure due to osteoartheritis of lower vertebrae.
Go for x-ray lumbo-sacral spine for any degenerative changes.
After report go for treatment accordingly.
Ok and take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

approximately 3 weeks ago I started taking a Super B Complex vitamin. A few days into it I started having itchy feet and palms. I stopped taking...